# SDR ASAA2022121341118

- Difficulty date: December 13, 2022
- Submitted: December 14, 2022
- Operation: Air carrier
- Aircraft: N477AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40716
- Aircraft time: 26,935 hours, 8,362 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 767
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH EMERGENCY LIGHT AFT OF WING INOPERATIVE. GROUNDED - YES. REPLACED THE RT EMERGENCY LIGHT LAMP IAW AMM 33-51-04. OPS CHECKED GOOD.
